# SDR HNAA2010030200053

- Difficulty date: February 26, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 37,798 hours, 43,993 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE FLOOR EMERGENCY LIGHT IS NOT WORKING AT ROW 3, THIRD LIGHT FROM END. R & R BULB, OPS CHECKED GOOD.
